# SDR 2007UALA05260

- Difficulty date: December 22, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 35,794 hours, 4,529 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R EMERGENCY EXIT LIGHT DIM.  REPLACED BATTERY PACK.
